# SDR DHL2005806522

- Difficulty date: August 31, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S25972423
- Condition: Cracked
- Location: Bs 8-35
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT LONGERON 28R CRACKED 1 INCH STA 8.000-35.000 MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-3-3 FIG 2 SHEET 1, SRM 51-2-0 FIG 52 SHEET 1.  REMOVED DAMAGED LONGERON IAW SRM 53-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW LONGERON IAW SRM 53-3-3 FIG 2 SHEET 1 ITEM R, SRM 51-2-0 FIG 52 SHEET 1.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 08-00-02 TO 07.  HEAT TREATED NEW LONGERON IAW SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW LONGERON IAW SRM 51-1-21.
